Homomorphisms on algebras of Lipschitz functions
We characterize a class of *-homomorphisms on Lip.(X, B(H)), a noncommutative Banach *-algebra of Lipschitz functions on a compact metric space and with values in BCH). We show that the zero map is the only multiplicative *-preserving linear functional on Lip* (X, B(H)). We also establish the algebraic reflexivity property of a class of *-isomorphisms on Lip,(X, B(H)). © Instytut Matematyczny PAN, 2010.
Botelho, F., & James Jamison, M. (2010). Homomorphisms on algebras of Lipschitz functions. Studia Mathematica, 199 (1), 95-106. https://doi.org/10.4064/sm199-1-6